# SDR MALA040886

- Difficulty date: November 13, 2004
- Submitted: December 27, 2004
- Operation: Air carrier
- Aircraft: N418XJ
- Make and model: Saab 340B
- Aircraft serial: 340B418
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 549123406
- Part serial: 2003
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CAPACITY CHECK, EMERGENCY POWER SUPPLY P/N 501-1712-02, S/N OFF 2003 FAILED SCHEDULED CAPACITY CHECK.  REPLACED BATTERY PACKS P/N 549-1234-06, UNIT PASSES CMM CHECKS.  RETURNED TO SERVICE 11/17/04.
